On Estimations of Parameters of Generalized Gompertz Distribution

Hits: 921
Select Volume / Issue:
Year:
2015
Type of Publication:
Article
Keywords:
Exponentiated Gompertz Distribution, Squared Error Loss Function, LINEX Loss Function, General Entropy Loss Function
Authors:
Hanaa H. Abu-Zinadah; Anhar S. Al-Oufi
Journal:
IJISM
Volume:
3
Number:
3
Pages:
156-162
Month:
May
Abstract:
In this paper, we discuss the maximum likelihood and Bayes estimators for the three parameters of Generalized Gompertz distribution based on Type-II censored samples. However, the Bayes estimators are studied under three different types of loss function; squared error, Linear-exponential and general entropy loss functions. Two methods are used for computing the Bayes estimates; standard Bayes and importance sampling. The performances of the estimates are compared through the mean square error by Monte Carlo simulation study.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=